# SDR WX0A2014090472136

- Difficulty date: August 26, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N864GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49912
- Aircraft time: 51,946 hours, 34,989 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3936478503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30 CRACKED AT APPROX FS 244 & 250.  REPAIRED LONGERON 30 IAW SRM 53-02 FIG 18.
